# SDR AALA202503176268

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 66,699 hours, 39,767 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 60592201
- Part serial: A11980RP
- Condition: Inoperative
- Location: Zone 800
- Part time: 25,482 hours, 15,777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT ILLUMINATED RED. MAINTENANCE REPLACED INFLATION RESERVOIR OF THE OFFWING ESCAPE SLIDE BOTTLE IAW AMM 25-62-46.
